Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: remeron withdrawl etc. ravenstorm

Posted by KarenQ on February 11, 2005, at 18:58:41

In reply to Re: remeron withdrawl etc., posted by ravenstorm on January 27, 2005, at 10:25:25

Hi, I've been on Remeron for over 3 years. I've tried to get off of it several times, with no success. When I try to go off of it I get the worst insomnia and nothing seems to help it much. I've tried Ambien and I get a few hours of light sleep. After a week or so of this I give up and go back on the R. I was on a combo of Celexa and Remeron which worked great for me. Since I've gone off the Celexa, I notice that Remeron alone makes me really irritable and angry and to top it off, I don't always sleep great. I saw a post on here where someone had insomnia for 8 months while getting off Remeron. I can't do that and hold down a job, etc. Anybody out there have any thoughts or ideas about this dilemma? Thx.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KarenQ thread:448159
URL: http://www.dr-bob.org/babble/20050207/msgs/456470.html